Robustness of exponential dichotomies of boundary-value problems for general first-order hyperbolic systems

  • I. Ya. Kmit
  • L. Recke Humboldt Univ. Berlin, Germany
  • V. I. Tkachenko

Abstract

We examine the robustness of exponential dichotomies of boundary-value problems for general linear first-order one-dimensional hyperbolic systems. It is assumed that the boundary conditions guarantee an increase in the smoothness of solutions in a finite time interval, which includes reflection boundary conditions. We show that the dichotomy survives in the space of continuous functions under small perturbations of all coefficients in the differential equations.
Published
25.02.2013
How to Cite
KmitI. Y., ReckeL., and TkachenkoV. I. “Robustness of Exponential Dichotomies of Boundary-Value Problems for General First-Order Hyperbolic Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 2, Feb. 2013, pp. 236-51, http://umj.imath.kiev.ua/index.php/umj/article/view/2415.
Section
Research articles